# SDR QXEA2016081400537

- Difficulty date: August 14, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 12,367 hours, 13,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START. FUEL DRIPPING AND STRONG FUEL ODOR.   PERFORMED OPERATIONAL TEST OF APU IAW AMM 49-00-00-710-801 SEVERAL TIMES WITH NO DEFECTS.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
